MAUDE Adverse Event Report: MAQUET SAS POWERLED II; LAMP, SURGICAL

MAQUET SAS POWERLED II; LAMP, SURGICAL
Model Number ARDPWT259215A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - powerled ii.It was stated the paint was chipped on the fork.We decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
Initial reporter was infection prevention member employed by the account.The unique identifier (udi) # information is not available as this medical device/model was marketed and/or discontinued in us before the udi requirement became mandatory.Event site name: (b)(6).Event site postal code: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem deems required.This is based on the internal evaluation.Previous b5 describe event and problem: getinge became aware of an issue with one of surgical lights - powerled ii.It was stated the paint was chipped on the fork.We decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination.Corrected b5 describe event and problem: getinge became aware of an issue with one of surgical lights - powerled ii.It was stated and confirmed by photographic evidence that the paint was chipping on the fork.We decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination.Getinge became aware of an issue with one of surgical lights - powerled ii.It was stated the paint was chipped on the fork.The issue was also confirmed by photographic evidence.We decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.Based on an information gathered, the issue was discovered during an infection control rounding.Root cause analysis was performed by subject matter expert at the manufacturer.As they stated: it was confirmed that the cleaning has not been performed according to our ifu.Similar issues have been raised in the past.Over saturated rags are being used.The light is not dried of excess cleaner.A hydrogen peroxide based cleaner is being used.All of this has been brought up that it is harmful to the lights and the customer had been provided our suggested cleaning ifu.Hydrogen peroxide is an aggressive chemical agent for paint and this is the root cause of this paint chipping.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - powerled ii.It was stated and confirmed by photographic evidence that the paint was chipping on the fork.We decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination.

Brand Name
POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key20503504
Report Number9710055-2024-0000576
Device Sequence Number18240146
Product Code FTD
UDI-Device Identifier03700712413897
UDI-Public(01)03700712413897
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWT259215A
Device Catalogue NumberARDPWT259215A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown